# SDR ASAA9780211

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE TAILCONE RELEASE CABLE WAS FOUND DISCONNECTED FROM THE CAM MECHANISM.  RECONNECTED THE TAILCONE RELEASE CABLE TO THE CAM MECHANISM.  (M)
